# SDR ASOA2014121211874

- Difficulty date: November 26, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 29,508 hours, 26,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAMES AT BS 349 CORRODED.  REPAIRED IAW SRM 51-21-06-00.
